# SDR CALA2020042400860

- Difficulty date: April 20, 2020
- Submitted: April 24, 2020
- Operation: Air carrier
- Aircraft: N17245
- Make and model: Boeing 737824
- Aircraft serial: 28955
- Aircraft time: 65,763 hours, 23,597 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 147A56601
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT WET AREA FLOOR SUPPORT BETWEEN STA 947 AND STA 967 LBL 51 HAS CORROSION REF AAR N/R 99880671 CORROSION FOUND TO BE OUT OF LIMITS AT FLOOR SUPPORT BEAM STA 947 TO STA 967 LBL 51 AS PER REF B737 SRM 53-70-51 REMOVED AND REPLACED FLOOR SUPPORT PER REF B737 SRM 51-40-02.
